# SDR SWAA2023121521038

- Difficulty date: November 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221DF SEVERAL DAMAGE INSERTS AND DELAMINATION ARROUND INSERT LOCATION<[01] REPLACED MAIN CABIN FWD WET AREA FLOOR PANEL 221DF REF. B737-700 AMM 53-21-00-400-801. FLOOR PANEL WILL BE INSTALL ON FAULT TTG8Q00NPTU1;[02] VERIFIED PANEL REPLACEMENT AND TTG8Q00NPTU1 FOR INSTALLATION.
